MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 7496000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Thrombosis/Thrombus (4440)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the litigation process that approximately one month post a port placement, the patient allegedly developed pulmonary embolism in upper lobe segmental artery as well as in subsegmental branches and thrombus surrounding the port in the lower jugular vein.Reportedly, the patient was treated with blood thinners and a port revision surgery.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported thrombus and pulmonary embolism issue as no objective evidence was provided for review.Furthermore, the clinical event alleged in the complaint cannot be confirmed.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (expiry date: 05/2019).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19474011
Report Number3006260740-2024-02829
Device Sequence Number4035546
Product Code LJT
UDI-Device Identifier00801741027482
UDI-Public(01)00801741027482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7496000
Device Lot NumberREBV1515
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale